A note on contracting claw-free graphs. Fiala, J., Kaminski, M., & Paulusma, D. Discrete Mathematics & Theoretical Computer Science, 15(2):223-232, 2013.
A note on contracting claw-free graphs. [link]Link  A note on contracting claw-free graphs. [link]Paper  bibtex   
@article{journals/dmtcs/FialaKP13,
  added-at = {2013-09-16T00:00:00.000+0200},
  author = {Fiala, Jirí and Kaminski, Marcin and Paulusma, Daniël},
  biburl = {http://www.bibsonomy.org/bibtex/29b0f416b0e5d143829bc375e50a9b3e0/dblp},
  ee = {http://www.dmtcs.org/dmtcs-ojs/index.php/dmtcs/article/view/2128},
  interhash = {8f40e72164ee8e09ddccd83895158984},
  intrahash = {9b0f416b0e5d143829bc375e50a9b3e0},
  journal = {Discrete Mathematics & Theoretical Computer Science},
  keywords = {dblp},
  number = 2,
  pages = {223-232},
  timestamp = {2016-10-15T11:33:36.000+0200},
  title = {A note on contracting claw-free graphs.},
  url = {http://dblp.uni-trier.de/db/journals/dmtcs/dmtcs15.html#FialaKP13},
  volume = 15,
  year = 2013
}
Downloads: 0